Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is nausea, tender stomach symptoms of expected periods or pregnancy ? Can missed pills have caused this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 451 Questions
Hello, I'm on the pill and my period isn't due for another 12 days (at least that's how many pills I have left). I missed 2 pills just over a week ago, but not thinking had sex with my partner. For about 5 days now, I've been feeling nauseous, have had a really tender tummy, what feels like very dull period pain and quite bad wind. I currently feel quite bloated and like I have dull period pain. Is it possible I could be pregnant? Or would it be too early for any symptoms?
Posted Mon, 30 Apr 2012 in Menstruation and Miscarriage
Answered by Dr. Jagdish 15 minutes later

Yes, there is very very lowest possibility of becoming pregnant with 2 missed pills.

Symptoms -nausea, lower abdominal pain are non specific. If these symptoms are due to pregnancy, urine pregnancy test will be positive. So get the urine pregnancy test. If negative, you are not pregnant. But repeat the test minimum 2 times after 48 hours gap. Ex. if three urine pregnancy tests are negative with 2 days gap between each test, that is 100% assuring that you are not pregnant.

Dr. Jagdish
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor